# SDR USAA000890

- Difficulty date: July 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND .25 INCH CRACK, FUSELAGE SKIN UPPER CORNER L1 WINDOW.  INSTALLED DOUBLER PER 53-30-3.  (M)
